Mirtazapine And Irritability??
Posted 04 September 2008 - 08:01 AM
Posted 04 September 2008 - 02:39 PM
Can anyone tell me if Mirtazapine is supposed to help irritability? Because I am so IRRITABLE ALL THE TIME! I thought I would feel less this way on this med, but it's just as bad. Depression is still there and so is some anxiety. I'm driving my poor hubby nuts with my crabbiness! Am I on the wrong medicine? IS there anything for being irritable?? I take 1/2 Ambien at night to sleep, and take 15 mg of Mirtazapine at night also. But I wake up sometimes every hour, but can pretty much fall asleep again most times. I tried 30 mg of Mirtazapine, but got even crabbier! I also have Hep C which might contribute to the crabbiness, but I have never had symptoms from it. Can anyone recommend a "happy" pill LOL? I can't even stand myself anymore!
I think you should try some other drug.
I'm not a doctor or a health professional and any advice in my post is purely my personal opinion and anecdotal.
I am Male, 50, India
Rx: 2.5 mg escitalopram + 15mg mirtazapine + 20 mg chlordiazepoxide (all at bedtime)
Posted 07 September 2008 - 04:35 PM
Have you asked your doctor for maybe some Valium or xanx? Very addictive but might help you cope when things feel real explosive...
Posted 08 November 2011 - 06:44 AM
Two weeks ago I started a course of 15 mg of Mirtazapine. I'd been going through a very difficult time at work, to the point where I've had to find another job (I'm off work until December), and wasn't sleeping at all well. I've also been having relationship problems with my partner of 15 years (we've been in counselling). Lots of crying, lots of unhelpful thoughts. The Mirtazapine helped me to sleep -- rather too well, in fact. Thirteen hours the first night! And it would take me most of the morning to come around. More than this, though, I've become very irritable, particularly toward my poor wife. At times, it's felt like I've taken on the personality of somebody else, an explosion waiting to happen. Rather a high price to pay for a night's sleep.
I went to see my GP yesterday, wondering whether upping the dose to 30 mg might make things better (as many here have suggested). "If you're sleeping 13 hours a day with 15 mg, then 30 mg is only going to make things worse," he said. "You'll probably find it a struggle to get up for work in the morning." On his advice, I had half a 15 mg tablet last night and that's going to be it.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users